See Alike in...

Alike App

Browser

ajayy

416d

I've been on 100mg of Sertraline (aka Zoloft) since around the start of the year. over the past week I've been having intermittent heart palpitations, as in every now and again throughout the day I'll feel my heart do an extra beat. I've had an ECG which was normal (as I didn't have any palpitations during) and the doctors have basically said keep an eye on it, maybe it's stress. sertraline is the only medication I take so wondering if it's a common thing, the doctors never even mentioned it maybe being the sertraline but I know palpitations are mentioned as a sertaline side effect. I'm trying to wean myself off the med anyway by halfing my dose as often as possible

Top reply
    • ajayy

      416d

      @faustmare honestly I'm feeling so much better since I started it, but I never ever wanted this to be a long term thing! I'm luckily feeling better and want to get off it, I'm trying to wean myself off and hoping the palpations stop, if not I know its something else 😅

    • faustmare

      416d

      why do you want to get off of it, if you dont mind me asking? please be careful! your body is accustomed to taking it, so getting off of it can cause imbalances

    • faustmare

      416d

      zoloft messed me up the first week I took it, fr. the good news is that the side effects are temporary. even when i stopped zoloft for a few months, then started it again, i didnt have symptoms the second time i started it. its temporary. personally it was my miracle medication, and it's been helping me thru everything. i def had those symptoms you're describing and trust me it can be scary, but if/once the effects wear off, it works wonders!!

      • ajayy

        416d

        @faustmare honestly I'm feeling so much better since I started it, but I never ever wanted this to be a long term thing! I'm luckily feeling better and want to get off it, I'm trying to wean myself off and hoping the palpations stop, if not I know its something else 😅

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion